# SDR HEEA061736

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59805
- Make and model: Bell 214ST
- Aircraft serial: 28141
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064102300
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSCEIVER RECEIVE IS NOISY AND INTERMITTENT, SUSPECT SQUELCH CIRCUIT.  PERFORMED PRELIMINARY INSPECTION AND FOUND TRANSMIT POWER SLOWLY DROPS.
